# SDR CALA2013122300932

- Difficulty date: December 23, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N14231
- Make and model: Boeing 737824
- Aircraft serial: 28795
- Aircraft time: 47,658 hours, 16,826 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8201110000A
- Condition: Odiferous
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

OVEN HAS BAD ODOR FWD GALLEY LT.  R & R OVEN ROTABLE PARTS CHANGE WAS INDICATED TT 1617271, SN OFF 02073 OVEN, SMALL, ST OFF 29-2532-9-0001 2073 & ON 29-2532-9-0001 3190.
